MAUDE Adverse Event Report: ABBOTT VASCULAR INC. NC TREK NEO¿; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

ABBOTT VASCULAR INC. NC TREK NEO¿; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 1400500-08
Medical Device Problem Codes Material Rupture (1546); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.It was reported that the device was not soaked prior to use.It should be noted that the coronary dilatation catheters (cdc), nc trek neo, instruction for use (ifu) states: submerge the balloon in sterile heparinized normal saline during balloon preparation, to activate the coating.In this case, it is unknown if the instructions for use (ifu) violation caused or contributed to the reported complaint.Based on the information received, the investigation determined that the reported balloon rupture appears to be related to operational context.In this case, it is unknown if the instructions for use (ifu) violation caused or contributed to the reported complaint.There was no leak noted to the balloon during preparation or during the first two inflation, which suggests a product quality issue did not contribute to the reported difficulties.In this case, it is likely that the balloon interacted with the previously implanted stent and/or the heavily tortuous and moderately calcified anatomy resulting in the reported balloon rupture during the third inflation.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.H6: medical device problem code 2017: incorrect prep.
 
Event or Problem Description
It was reported that the procedure was performed to treat a moderately calcified and heavily tortuous lesion in the mid right coronary artery (mrca).Following the deployment of the 4.0x12mm xience drug-eluting stent, a 5.0x8mm nc trek neo balloon dilatation catheter (bdc) was attempted to be used for post-dilatation; however, was noted to rupture at 12atms during the third inflation.Therefore a new 4.5x8mm balloon catheter was used and the procedure was completed.It was noted that the xience delivery system was not soaked prior to prep.There were no adverse patent effects nor clinical delay reported.No additional information was provided.

Brand Name
NC TREK NEO¿
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR COSTA RICA, REG # 3009564766
52 calle 3 b31 coyol free zone
el coyol alajuela UNK
CS   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key23407586
Report Number2024168-2025-11260
Device Sequence Number9076055
Product Code LOX
UDI-Device Identifier08717648232787
UDI-Public(01)08717648232787(17)260228(10)30330G1
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K220634
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model Number1400500-08
Device Catalogue Number1400500-08
Device Lot Number30330G1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Initial Report FDA Received Date10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown